# SDR UA2R1103

- Difficulty date: November 5, 2010
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: N13
- Make and model: Beech C90
- Aircraft serial: LJ1968
- Aircraft time: 141 hours, 96 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Flex Hose
- Part number: 9091009913
- Condition: Broken
- Location: Intake Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(UA2R) RT ENGINE HAS BROKEN AIR DUCT INBD FLEX TUBE.  R & R.
